Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 332, NWS Tulsa, OK

August 13, 2020Haskell County, Muskogee County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 13, 2020, 5:27 AM CDT for Haskell County, Muskogee County, Sequoyah County, Oklahoma. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2020, 5:27 AM CDT (10:27 UTC)
Expired
Aug 13, 2020, 6:15 AM CDT
In force
48 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Haskell County, OK, Muskogee County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 67 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 5:30 AM CDTTSTM WND DMGWarner, OKSEVERAL LARGE TREES DOWN ACROSS ROADS AND A POWER POLE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.5 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2020-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 310 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2020-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
310 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1572 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

793 
WUUS54 KTSA 131027
SVRTSA
OKC061-101-135-131115-
/O.NEW.KTSA.SV.W.0332.200813T1027Z-200813T1115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
527 AM CDT Thu Aug 13 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northeastern Haskell County in southeastern Oklahoma...
  Western Sequoyah County in east central Oklahoma...
  Southeastern Muskogee County in east central Oklahoma...

* Until 615 AM CDT.

* At 527 AM CDT, severe thunderstorms were located along a line
  extending from 5 miles southeast of Keefeton to 3 miles southeast
  of Warner to 8 miles west of Porum, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Sallisaw...                       Stigler...
  Warner...                         Vian...
  Gore...                           Porum...
  Webbers Falls...                  Keota...
  Mccurtain...                      Tamaha...
  Brushy Lake State Park...         Kanima...
  Box...                            Mc Key...

This includes Interstate 40 in Oklahoma between mile markers 276 and
305.
 
LAT...LON 3530 9482 3515 9498 3538 9535 3542 9535
      3549 9531 3562 9528 3557 9480
TIME...MOT...LOC 1027Z 293DEG 31KT 3556 9525 3548 9525 3536 9542 

HAIL...0.75IN
WIND...60MPH
 
$$
3 follow-up statements
833 
WWUS54 KTSA 131047
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
547 AM CDT Thu Aug 13 2020

OKC061-101-135-131115-
/O.CON.KTSA.SV.W.0332.000000T0000Z-200813T1115Z/
Haskell OK-Sequoyah OK-Muskogee OK-
547 AM CDT Thu Aug 13 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR NORTHEASTERN HASKELL...SOUTHWESTERN SEQUOYAH AND SOUTHEASTERN
MUSKOGEE COUNTIES...

At 547 AM CDT, severe thunderstorms were located along a line
extending from 3 miles southwest of Vian to near Tamaha to 3 miles
west of Stigler, moving southeast at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Sallisaw...                       Stigler...
Vian...                           Gore...
Webbers Falls...                  Keota...
Mccurtain...                      Tamaha...
Brushy Lake State Park...         Kanima...
Mc Key...                         

This includes Interstate 40 in Oklahoma between mile markers 286 and
305.
 
LAT...LON 3530 9482 3515 9498 3534 9522 3540 9517
      3548 9514 3555 9513 3555 9480
TIME...MOT...LOC 1047Z 294DEG 38KT 3547 9501 3539 9501 3527 9518 

HAIL...0.75IN
WIND...60MPH
 
$$
108 
WWUS54 KTSA 131102
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
602 AM CDT Thu Aug 13 2020

OKC101-131112-
/O.CAN.KTSA.SV.W.0332.000000T0000Z-200813T1115Z/
Muskogee OK-
602 AM CDT Thu Aug 13 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MUSKOGEE COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

LAT...LON 3530 9482 3515 9498 3526 9510 3537 9501
      3545 9498 3550 9496 3548 9481
TIME...MOT...LOC 1102Z 295DEG 33KT 3541 9486 3533 9486 3521 9503 

$$

OKC061-135-131115-
/O.CON.KTSA.SV.W.0332.000000T0000Z-200813T1115Z/
Haskell OK-Sequoyah OK-
602 AM CDT Thu Aug 13 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR NORTHEASTERN HASKELL AND SOUTHWESTERN SEQUOYAH COUNTIES...

At 602 AM CDT, severe thunderstorms were located along a line
extending from 5 miles southwest of Sallisaw to 5 miles northeast of
Keota to 5 miles northwest of Mccurtain, moving southeast at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Sallisaw...                       Vian...
Keota...                          Mccurtain...
Tamaha...                         Kanima...
Mc Key...                         

This includes Interstate 40 in Oklahoma between mile markers 296 and
305.
 
LAT...LON 3530 9482 3515 9498 3526 9510 3537 9501
      3545 9498 3550 9496 3548 9481
TIME...MOT...LOC 1102Z 295DEG 33KT 3541 9486 3533 9486 3521 9503 

HAIL...0.75IN
WIND...60MPH
 
$$
444 
WWUS54 KTSA 131114
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
614 AM CDT Thu Aug 13 2020

OKC061-135-131124-
/O.EXP.KTSA.SV.W.0332.000000T0000Z-200813T1115Z/
Haskell OK-Sequoyah OK-
614 AM CDT Thu Aug 13 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HASKELL AND
SOUTHWESTERN SEQUOYAH COUNTIES WILL EXPIRE AT 615 AM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
of 40 to 50 mph are still possible with these thunderstorms.

LAT...LON 3530 9482 3515 9498 3526 9510 3537 9501
      3545 9498 3550 9496 3548 9481
TIME...MOT...LOC 1114Z 293DEG 31KT 3538 9476 3530 9476 3518 9493 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 3:53 AM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Aug 13, 3:53 AM CDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
353 AM CDT Thu Aug 13 2020

.DISCUSSION...
Numerous storms ongoing this morning across NE OK with scattered
svr storms producing both large hail and locally strong winds.
These storms are expected to persist through the morning hours
with a continue E-SE spread before gradual decay by late morning
or early afternoon. Hot and humid conditions will develop this
afternoon with the highest head index values west of the
convective debris influence, which at this time aligns with the
diffuse sfc frontal zone which will also act to focus a corridor
of mid to upper 70s dewpoints. The current heat advisory looks
reasonable with possible expansion once the degree of influence
from the ongoing convection become more evident.

Similar scenario is expected tonight with renewed storm
development along the elevated frontal zone which is expected to
be located slightly further eastward. This places the highest
storm chances across far E OK and NW AR with sufficient
instability and shear for a risk of svr weather. These storms will
persist into the morning on Friday before a gradual decay.

A weak frontal boundary works into the area on Saturday as the
flow amplifies across the CONUS. This may mark a downturn in
precip chances with a more robust influx of drier air likely
Sunday into Monday along with below normal temps.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   92  74  94  73 /  60  20  10   0
FSM   92  72  93  73 /  30  70  30   0
MLC   93  74  94  73 /  20  10  10   0
BVO   90  72  92  71 /  60  30  10   0
FYV   89  69  90  70 /  40  70  30   0
BYV   89  69  91  68 /  30  60  30  10
MKO   90  73  92  72 /  80  40  10   0
MIO   90  71  92  71 /  70  60  20   0
F10   93  74  93  72 /  30  20  10   0
HHW   97  76  96  75 /   0  10  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from 1 PM this afternoon to 8 PM CDT this evening
     for OKZ049-053-064>066-071-073-075.

AR...None.
&&

LONG TERM....07
Hazardous weather outlook, Aug 13, 5:02 AM CDT, 25 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
502 AM CDT Thu Aug 13 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
502 AM CDT Thu Aug 13 2020

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Early morning and again tonight.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast Oklahoma and northwest Arkansas.
	ONSET...Early morning and again tonight.

DANGEROUS HEAT.
	RISK...Significant.
	AREA...Portions of eastern Oklahoma.
	ONSET...Afternoon.

	AREA AT GREATEST RISK...Southeast Oklahoma.

DISCUSSION...
Scattered thunderstorms are ongoing early this morning across
eastern Oklahoma along with a few severe storms capable of
quarter size hail and locally strong winds.  These storms
will continue to spread eastward through the morning hours
and maintain a limited risk of severe weather before gradually
weakening during the mid to late morning hours.

Dry weather is likely to prevail this afternoon with hot and
humid conditions developing.  Afternoon heat index values of
105 to 110 degrees are likely for portions of eastern Oklahoma
especially southeast Oklahoma.

Thunderstorms are likely to develop again tonight primarily
across far eastern Oklahoma and northwest Arkansas.  These
storms will also pose a risk of severe weather and localized
flooding.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...Thunderstorm and Dangerous Heat Potential.
SATURDAY...Dangerous Heat Potential.
SUNDAY and MONDAY...Thunderstorm Potential.
TUESDAY and WEDNESDAY...No Hazards.

EXTENDED DISCUSSION...
Thunderstorms are likely to be ongoing Friday morning across
portions of eastern Oklahoma and northwest Arkansas.  These
storms will gradually weaken during the morning hours with
hot and humid conditions developing both Friday and Saturday
afternoons.  A slight chance of thunderstorms will return
Sunday and Monday as a weak cold front gradually pushes
through the region.  Dry and cooler weather is expected for
the first part of next week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Aug 13, 4:20 AM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
420 AM CDT Thu Aug 13 2020

OKZ054-131000-
Osage OK-
420 AM CDT Thu Aug 13 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OSAGE COUNTY UNTIL
500 AM CDT...

At 420 AM CDT, a strong thunderstorm was located 3 miles north of
Grainola, moving south at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Pawhuska...                       Shidler...
Burbank...                        Grainola...
Foraker...                        Pearsonia...
Webb City...                      Apperson...

LAT...LON 3700 9638 3664 9635 3660 9676 3678 9677
      3678 9675 3700 9675
TIME...MOT...LOC 0920Z 355DEG 32KT 3698 9664
Special weather statement, Aug 13, 4:21 AM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
421 AM CDT Thu Aug 13 2020

OKZ060-064-066-131000-
Tulsa OK-Okmulgee OK-Creek OK-
421 AM CDT Thu Aug 13 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CREEK...NORTH
CENTRAL OKMULGEE AND SOUTHEASTERN TULSA COUNTIES UNTIL 500 AM CDT...

At 421 AM CDT, a strong thunderstorm was located over Sapulpa, moving
southeast at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Bixby...
Sapulpa...                        Jenks...
Glenpool...                       Kiefer...
Mounds...                         Kellyville...
Liberty...

This includes Interstate 44 between mile markers 202 and 215.

LAT...LON 3596 9628 3610 9615 3595 9579 3576 9605
TIME...MOT...LOC 0921Z 305DEG 25KT 3599 9614
Local storm report, Aug 13, 4:29 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
429 AM CDT THU AUG 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 AM     FLASH FLOOD      3 E TULSA               36.13N 95.87W
08/13/2020                   TULSA              OK   NWS EMPLOYEE

            JUST WEST OF THE INTERSECTION OF 11TH AND SHERIDAN IS
            IMPASSABLE.

&&

SNIDER
Local storm report, Aug 13, 4:35 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
435 AM CDT THU AUG 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 AM     TSTM WND DMG     3 E TULSA               36.13N 95.87W
08/13/2020                   TULSA              OK   NWS EMPLOYEE

            SEVERAL LARGE BRANCHES DOWN IN THE VICINITY OF 11TH AND
            SHERIDAN. TIME ESTIMATED FROM RADAR.

&&

SNIDER
Special weather statement, Aug 13, 4:40 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
440 AM CDT Thu Aug 13 2020

OKZ054-059-060-131015-
Tulsa OK-Osage OK-Pawnee OK-
440 AM CDT Thu Aug 13 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...SOUTHEASTERN
PAWNEE AND NORTHWESTERN TULSA COUNTIES UNTIL 515 AM CDT...

At 440 AM CDT, a strong thunderstorm was located near Hominy, moving
southeast at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Sand Springs...                   Hominy...
Cleveland...                      Mannford...
Westport...                       Osage...
Keystone State Park...            Walnut Creek State Park...

LAT...LON 3649 9638 3632 9599 3608 9625 3608 9630
      3616 9630 3616 9637 3617 9637 3635 9652
TIME...MOT...LOC 0940Z 309DEG 22KT 3638 9638
Special weather statement, Aug 13, 5:07 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
507 AM CDT Thu Aug 13 2020

OKZ068>074-131100-
Haskell OK-Pittsburg OK-Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-
McIntosh OK-
507 AM CDT Thu Aug 13 2020

...SIGNIFICANT WEATHER ADVISORY FOR HASKELL...EASTERN MCINTOSH...
WESTERN SEQUOYAH...SOUTHWESTERN ADAIR...NORTHEASTERN PITTSBURG...
SOUTHEASTERN CHEROKEE AND EASTERN MUSKOGEE COUNTIES UNTIL 600 AM
CDT...

At 507 AM CDT, strong thunderstorms were located along a line
extending from 4 miles south of Hulbert to 2 miles northwest of
Eufaula. Movement was southeast at 35 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Tahlequah...                      Sallisaw...
Stilwell...                       Eufaula...
Stigler...                        Warner...
Vian...                           Quinton...
Gore...                           Porum...
Webbers Falls...                  Whitefield...
Kinta...                          Marble City...
Braggs...                         Tamaha...
Brushy...                         Adair State Park...
Greenleaf State Park...           Pumpkin Center...

This includes Interstate 40 in Oklahoma between mile markers 267 and
307.

LAT...LON 3535 9482 3506 9532 3506 9535 3504 9535
      3527 9567 3592 9503 3583 9459
TIME...MOT...LOC 1007Z 298DEG 29KT 3586 9515 3531 9562

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 12:24 AM CDTSpecial Weather StatementTSAOsage51 min
Aug 13, 12:50 AM CDTSevere Thunderstorm WarningTSAOsage40 min
Aug 13, 12:52 AM CDTSpecial Weather StatementTSAPawnee53 min
Aug 13, 12:58 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee25 min
Aug 13, 1:21 AM CDTSevere Thunderstorm WarningTSAOsage54 min
Aug 13, 1:26 AM CDTSevere Thunderstorm WarningTSAOsage34 min
Aug 13, 1:59 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee61 min
Aug 13, 2:15 AM CDTSevere Thunderstorm WarningTSAOsage60 min
Aug 13, 2:20 AM CDTSpecial Weather StatementTSAOsage25 min
Aug 13, 2:27 AM CDTSpecial Weather StatementTSATulsa48 min
Aug 13, 2:40 AM CDTSevere Thunderstorm WarningTSARogers, Tulsa50 min
Aug 13, 2:53 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee52 min
Aug 13, 2:58 AM CDTSpecial Weather StatementTSAOsage47 min
Aug 13, 3:04 AM CDTSevere Thunderstorm WarningTSAOsage41 min
Aug 13, 3:06 AM CDTSpecial Weather StatementTSACreek39 min
Aug 13, 3:07 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee, Tulsa3 hr
Aug 13, 3:23 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa52 min
Aug 13, 3:26 AM CDTSevere Thunderstorm WarningTSATulsa, Wagoner49 min
Aug 13, 3:36 AM CDTSevere Thunderstorm WarningTSACreek, Pawnee, Tulsa39 min
Aug 13, 3:39 AM CDTFlash Flood WarningTSATulsa5 hr
Aug 13, 3:44 AM CDTSevere Thunderstorm WarningTSAOsage34 min
Aug 13, 3:54 AM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner51 min
Aug 13, 3:57 AM CDTAreal Flood AdvisoryTSAOkmulgee, Tulsa, Wagoner3 hr
Aug 13, 4:20 AM CDTSpecial Weather StatementTSAOsage40 min
Aug 13, 4:21 AM CDTSpecial Weather StatementTSATulsa39 min
Aug 13, 4:23 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Okmulgee, Wagoner52 min
Aug 13, 4:33 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa, Wagoner42 min
Aug 13, 4:40 AM CDTSpecial Weather StatementTSATulsa35 min
Aug 13, 5:07 AM CDTSpecial Weather StatementTSACherokee, Haskell, Sequoyah53 min
Aug 13, 5:29 AM CDTSpecial Weather StatementTSATulsa31 min
Aug 13, 6:01 AM CDTSpecial Weather StatementTSASequoyah44 min
Aug 13, 6:55 AM CDTAreal Flood AdvisoryTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner2 hr
Aug 13, 7:06 AM CDTSpecial Weather StatementTSALatimer24 min
Aug 13, 7:32 AM CDTSpecial Weather StatementTSALatimer28 min
Aug 13, 7:44 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Okmulgee and 1 more3 hr
Aug 13, 8:16 AM CDTSpecial Weather StatementTSALatimer44 min
Aug 13, 9:01 AM CDTSpecial Weather StatementTSALeFlore44 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.